# SDR 2003FA0000664

- Difficulty date: June 4, 2003
- Submitted: June 27, 2003
- Operation: General aviation
- Aircraft: N122FR
- Make and model: Cessna 172N
- Aircraft serial: 17273927
- Engine: Lyc O320H2AD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Condition: Broken
- Location: Nr 2 Cylinder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO 38-13 STUDS BROKEN N NR 2 CYLINDER TOP.  1940 HOURS SMOH.
